# SDR P5CA2019120290222

- Difficulty date: November 29, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 79,901 hours, 21,592 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7320 · Fuel Controlling System
- Part: Status Message
- Condition: Illuminated
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE CONTROL STATUS MESSAGE. ( PERFORMED FIM TASK 71-01-00/201, FOUND 354-27A/B ON PIMU. PERFORMED FIM 71-01-00-810-A88-801, MESSAGE CLEARED. AIRCRAFT FLOWN THRU WEATHER, NO FAULTS NOTED AT THIS TIME.   )
